# SDR DXTA200601299

- Difficulty date: March 14, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 4,978 hours, 3,077 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  LANDING GEAR HANDLE WAS STUCK IN THE DOWN POSITION.  FOUND NOSE GEAR TORQUE LINK SQUAT CAM LOOSE.  SECURED AND ADJUSTED CAM.  CHECKED NOSE GEAR SQUAT SWITCH ADJUSTMENT, FOUND NORMAL.  LANDING GEAR EXTENSION AND RETRACTION CHECKS NORMAL.  WORK PERFORMED IAW CHAPTER 32-60-00 AND 32-30-00 OF THE CITATION 750 M/M REV 33 AND CHAPTER 32-20-02 OF THE CITATION 750 CMM REV 6.
